MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK WINGSPAN STENT SYSTEM 3.0MM X 15MM - HDE; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK WINGSPAN STENT SYSTEM 3.0MM X 15MM - HDE; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003WS0300150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure pusher wire of the stent delivery system (subject device) may have broken or bent inside the microcatheter.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported event cannot be confirmed, and it cannot be confirmed if the device met specification, as the device was not analyzed.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.As per the additional information, the subject stent system was advanced inside a microcatheter, as per the stent dfu, the wingspan system is indicated for use with a balloon catheter.It is probable that was damaged during navigation and during the deployment attempt within the microcatheter, as this is an incompatible device.An assignable cause of user error will be assigned to this complaint, as the issue investigation confirms that there was an act or omission of an act that resulted in a different medical product response than intended by the manufacturer and/or expected by the user.
 
Event or Problem Description

Brand Name
WINGSPAN STENT SYSTEM 3.0MM X 15MM - HDE
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key9899220
Report Number3008881809-2020-00080
Device Sequence Number2807943
Product Code NJE
UDI-Device Identifier04546540722805
UDI-Public04546540722805
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
H050001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2022
Device Model NumberM003WS0300150
Device Catalogue NumberM003WS0300150
Device Lot Number21282882
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1